Applied Mathematics

Vol.5 No.16(2014), Paper ID 49482, 15 pages

DOI:10.4236/am.2014.516246

 

The Connection between the Basel Problem and a Special Integral

 

Haifeng Xu, Jiuru Zhou

 

School of Mathematical Sciences, Yangzhou University, Jiangsu, China
School of Mathematical Sciences, Yangzhou University, Jiangsu, China

 

Copyright © 2014 Haifeng Xu, Jiuru Zhou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Xu, H. and Zhou, J. (2014) The Connection between the Basel Problem and a Special Integral. Applied Mathematics, 5, 2570-2584. doi: 10.4236/am.2014.516246.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.